Translator Disclaimer
July 2014 Complete classification of genus-1 simplified broken Lefschetz fibrations
Kenta Hayano
Hiroshima Math. J. 44(2): 223-234 (July 2014). DOI: 10.32917/hmj/1408972909

Abstract

We complete the classification of smooth 4-manifolds which admit genus-1 simplified broken Lefschetz fibrations.

Citation

Download Citation

Kenta Hayano. "Complete classification of genus-1 simplified broken Lefschetz fibrations." Hiroshima Math. J. 44 (2) 223 - 234, July 2014. https://doi.org/10.32917/hmj/1408972909

Information

Published: July 2014
First available in Project Euclid: 25 August 2014

zbMATH: 1295.11042
MathSciNet: MR3251824
Digital Object Identifier: 10.32917/hmj/1408972909

Rights: Copyright © 2014 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.44 • No. 2 • July 2014
Back to Top